Numerical Solutions of IVP using Finite Element Method with Taylor Series

Authors

  • Md Shafiqul Islam Department of Mathematics University of Dhaka, Dhaka
  • Mostak Ahmed Department of Mathematics, Jagannath University, Dhaka
  • M Almagir Hossain Department of Mathematics, Jagannath University, Dhaka

DOI:

https://doi.org/10.3329/ganit.v30i0.8503

Keywords:

Taylor series

Abstract

In this paper, we use the integration technique together with the finite element method to approximate the numerical solution of an initial value problem of differential equations. The function of two variables is expanded into Taylor’s series up to order two. We exploit Gauss- Legendre quadrature rules evaluating the integrals arising in the formulation of the present method to get the better accuracy.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 30 (2010) 51-58 

DOI: http://dx.doi.org/10.3329/ganit.v30i0.8503

Downloads

Download data is not yet available.
Abstract
846
PDF
574

Downloads

How to Cite

Islam, M. S., Ahmed, M., & Hossain, M. A. (2011). Numerical Solutions of IVP using Finite Element Method with Taylor Series. GANIT: Journal of Bangladesh Mathematical Society, 30, 51–58. https://doi.org/10.3329/ganit.v30i0.8503

Issue

Section

Articles